Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 182921, 5 pages
http://dx.doi.org/10.1155/2015/182921
Research Article

Two-Weight Extrapolation on Lorentz Spaces

1College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050024, China
2School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 24 October 2014; Accepted 17 December 2014

Academic Editor: Stanislav Hencl

Copyright © 2015 Wenming Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give several two-weight extrapolation theorems on Lorentz spaces which extend the results of Cruz-Uribe and Pérez (2000) and some applications for the singular integral operators, the potential type operators, and commutators.